On Homogeneous and Symmetric CR Manifolds
Bollettino della Unione matematica italiana, Série 9, Tome 3 (2010) no. 2, pp. 221-265
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We consider canonical fibrations and algebraic geometric structures on homogeneous CR manifolds, in connection with the notion of CR algebra. We give applications to the classifications of left invariant CR structures on semisimple Lie groups and of CR-symmetric structures on complete flag varieties.
@article{BUMI_2010_9_3_2_a0,
author = {Altomani, Andrea and Medori, Costantino and Nacinovich, Mauro},
title = {On {Homogeneous} and {Symmetric} {CR} {Manifolds}},
journal = {Bollettino della Unione matematica italiana},
pages = {221--265},
year = {2010},
volume = {Ser. 9, 3},
number = {2},
zbl = {1214.32009},
mrnumber = {2666357},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2010_9_3_2_a0/}
}
TY - JOUR AU - Altomani, Andrea AU - Medori, Costantino AU - Nacinovich, Mauro TI - On Homogeneous and Symmetric CR Manifolds JO - Bollettino della Unione matematica italiana PY - 2010 SP - 221 EP - 265 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2010_9_3_2_a0/ LA - en ID - BUMI_2010_9_3_2_a0 ER -
Altomani, Andrea; Medori, Costantino; Nacinovich, Mauro. On Homogeneous and Symmetric CR Manifolds. Bollettino della Unione matematica italiana, Série 9, Tome 3 (2010) no. 2, pp. 221-265. http://geodesic.mathdoc.fr/item/BUMI_2010_9_3_2_a0/